American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28E15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] A. Avilés, G. Plebanek and J. Rodríguez. A weak$^*$ separable $C(K)^*$ space whose unit ball is not weak$^*$ separable. Trans. Amer. Math. Soc. 366 (2014) 4733-4753.
Abstract, references, and article information   
View Article: PDF

[2] Martin Goldstern, Jakob Kellner, Saharon Shelah and Wolfgang Wohofsky. Borel conjecture and dual Borel conjecture. Trans. Amer. Math. Soc. 366 (2014) 245-307.
Abstract, references, and article information   
View Article: PDF

[3] James Hirschorn. Random gaps. Trans. Amer. Math. Soc. 361 (2009) 19-39. MR 2439396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James Hirschorn. Random gaps under CH. Trans. Amer. Math. Soc. 356 (2004) 1281-1290. MR 2034309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1